I am wondering if anyone else has had the same issue as myself. I have been on the Depo injection for around 3-4 shots worth now. My first injection went well, my periods were slightly irregular but I had no other issues. Gradually I then began experiencing extreme pain during sex, especially when my partner first initially enters. I began getting bleeding after sex, sometimes spotting and sometimes so much that I was extremely concerned. The pain during sex used to be not regular, now I struggle to have sex at all with my partner due to the extreme pain I am in. It burns for a while afterwards and then sometimes causes me to have thrush. I have even as of recent had blisters down below (been checked for genital herpes/ HSV1 and 2 and both negative).
I have been to my doctor (In the UK) several times, they have referred me to gynaecology but it is a 33 week wait time now. My doctor stated that the injection should not cause bleeding after sex but I feel she just fobbed me off to refer me to sexual health. I have been checked for every single STI and I am negative for everything. I never had any of these issues before starting this injection, I used to be on Cerelle but now I am in agony. It is causing me to be extremely depressed and I feel terrible for my partner also. Has anyone else had this issue? I am going to refuse my next dosage but unsure how long it takes to leave your system after only having 3/4 injections.